MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A275
Medical Device Problem Codes Difficult to Insert (1316); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received via a healthcare professional from a manufacturer representative regarding a trial for pain therapy.While implanting the electrode, the doctor stated that it was hard to pass through and felt it was too narrow.The patient didn't report any issues.There were no factors noted that may have led or contributed to the issue.The doctor couldn't figure out what was wrong with either the cannula or the electrode.The doctor tried to pass it through until he made it.It was also reported that, even though the cannula presented a problem while introducing the electrode, the doctor was able to pass it through.The issue was resolved at the time of the report.No patient complication was associated with the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6654320
Report Number2649622-2017-07576
Device Sequence Number16464947
Product Code LGW
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2020
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer06/14/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1